MathSciNet Relay Station
MathSciNet bibliographic data
MR1039535 (91c:15010) 15A42
Omladič, Matjaž; Šemrl, Peter On the distance between normal matrices. Proc. Amer. Math. Soc. 110 (1990), no. 3, 591–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement